# SDR A6WA201140751

- Difficulty date: July 16, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 21,939 hours, 20,696 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD (FLAP) VANE WHERE IT CONTACTS RUBBER STOPS.  BLENDED CHAFED AREA IAW REO 601R-57-52-004 ALSO NDT.
